CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:4/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form  
remarkonthelifespanofsolutionsto3danisotropicnavierstokesequations 期刊论文
communicationsinmathematicalresearch, 2020, 卷号: 36, 期号: 1, 页码: 31-50
Authors:  Liang Siyu;  Zhang Ping;  Zhu Rongchan
Favorite  |  View/Download:7/0  |  Submit date:2020/06/30
Anisotropic Navier-Stokes system  Littlewood-Paley theory  lifespan  
A REMARK ON GLOBAL SOLUTIONS TO RANDOM 3D VORTICITY EQUATIONS FOR SMALL INITIAL DATA 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 8, 页码: 4021-4030
Authors:  Roeckner, Michael;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Stochastic vorticity equations  controlled rough path  small initial data  
BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2010, 卷号: 348, 期号: 21-22, 页码: 1175-1178
Authors:  Rockner, Michael;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On notions of harmonicity for non-symmetric Dirichlet form 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 6, 页码: 1407-1420
Authors:  Ma ZhiMing;  Zhu RongChan;  Zhu XiangChan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
harmonic functions  uniformly integrable martingale  SPV integrable  non-symmetric Dirichlet forms  non-symmetric Beurling-Deny decomposition  Hunt processes  
onnotionsofharmonicityfornonsymmetricdirichletform 期刊论文
sciencechinamathematics, 2010, 卷号: 53, 期号: 6, 页码: 1407
Authors:  Ma Zhiming;  Zhu Rongchan;  Zhu Xiangchan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10